List of Top 10 Best nighttime cold medicines for You in 2021

How We Score

Our Score is a ranking system developed by our team of experts. It from 0 to 10 are automatically scored by our AI tool based upon the data collected. This score has no relationship or impact from any manufacturer or sales agent websites.


This is the ultimate buyer’s guide to the Best nighttime cold medicines . We would recommend using Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz as it is a high-quality product

Best nighttime cold medicines Review :

Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz

 in stock
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • NIGHTTIME COLD AND FLU RELIEF: Amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
  • GLUTEN FREE: This product is Gluten Free. Does not contain Pseudoephedrine; contains 10% ALCOHOL.

Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Reducer, Cough Suppressant Antihistamine, 48 Count

 in stock
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu.
  • POWERFUL NIGHTTIME RELIEF: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
  • PAIN RELIEVER AND FEVER REDUCER: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.
  • COUGH SUPPRESSANT: This nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
  • ANTIHISTAMINE: Helps relieve runny nose and sneezing associated with the common cold and flu.

GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid

 in stock
2 new from $6.23
Free shipping
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • EFFECTIVE: Compare GoodSense Nighttime Cold and Flu Relief Liquid to the active ingredients of NyQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.5 mg. They all combine to create an effective cold and flu medicine
  • COLD AND FLU MEDICINE: GoodSense Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • NIGHTTIME COLD AND FLU RELIEF: GoodSense Nighttime Cold and Flu Relief provides through the night cold care. This cold remedy relieves cold and flu symptoms so you can rest. Does not contain Pseudoephedrine; contains 10% Alcohol.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored.
  • IDENTIFYING the COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

 in stock
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors

Cold Medicine for Kids Ages 2+ by Hyland's, Nighttime Cold 'n Mucus Relief Liquid, Natural Relief of Mucus & Congestion, Runny Nose, Cough, 4 Ounces

 in stock
15 new from $6.79
Free shipping
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • RELIEF OF MUCUS & CONGESTION: Natural relief of symptoms of colds, including accumulation of mucus in chest, throat and nose: cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion. Safe for ages 2-12.
  • EASY TO TAKE: Natural syrup to ease mucus & congestion, runny nose and cough.
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Mucus.
  • NATURAL MEDICINE: Naturally relieves symptoms of colds, including accumulation of mucus in chest, throat and nose, runny nose, sneezing and nasal congestion. Contains no aspirin, acetaminophen, ibuprofen, naproxen, pseudoephedrine, dextromethorphan, sugar, artificial flavors or dyes. Hyland's is committed to providing natural solutions for families at every stage of life.
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking.

Hyland's Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Nighttime, Cough Syrup Medicine for Kids, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

 in stock
11 new from $7.19
Free shipping
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • EASY TO TAKE: Natural syrup to ease chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • 4 FL OZ= UP TO 23 DOSES of Hyland's 4 Kids Cold 'n Cough Nighttime
  • NATURAL MEDICINE: Naturally relieves the symptoms of the common cold including, cough, runny nose, sneezing, nasal and chest congestion, and sore throat with accompanying sleeplessness
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

 in stock
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold & Flu help to relieve common cold and flu symptoms, day and night. Compare to the active ingredients in Vicks DayQuil & NyQuil Severe+ VapoCOOL.
  • EFFECTIVE: Daytime cold and flu relieves minor aches and pains, fever; nasal congestion and sinus pressure; cough and chest congestion. Nighttime relieves minor aches and pains, fever; nasal congestion and sinus pressure; sneezing, runny nose and cough.
  • COLD AND FLU MEDICINE: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold & Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms.
  • COATED CAPLETS contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant* (*antihistamine in nighttime only, expectorant in daytime only).
  • MULTIPLE-SYMPTOM cold and flu relief in maximum strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold & Flu.

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Grape, Nighttime, for Cough, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

 in stock
3 new from $6.99
Free shipping
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • RELIEF OF COLD AND COUGH SYMPTOMS: Temporarily relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion, and sore throat with accompanying occasional sleeplessness
  • EASY TO TAKE: Natural syrup to ease symptoms
  • 4 OUNCES = UP TO 24 DOSES: of Hyland's 4 Kids Nighttime Cold 'n Cough - Grape
  • NATURAL COLD AND COUGH SYMPTOM RELIEF MEDICINE
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking

Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing, 24 Count

 in stock
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • ACTIVE INGREDIENTS: This product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL
  • EFFECTIVE: Temporarily relieves common cold and flu symptoms such as nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pain, sore throat and cough
  • COATED CAPLETS provide maximum strength, common cold and flu symptom relief
  • NIGHTTIME COLD and FLU RELIEF for minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • VAPOR ICE: Soothing Vapor Ice flavor in gluten free cold and flu symptom medicine

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache,Cough and Reduces Fever

 in stock
9 new from $9.99
Free shipping
Amazon.com
as of August 22, 2021 8:18 pm

Features

  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine

The best nighttime cold medicines brands

One of the things we suggest to most of our readers is to buy the nighttime cold medicines from a well-known brand. Good brands provide, good quality products, great customer support, and have service centers in different places around the country. Regarding the nighttime cold medicines I have a preference for the products of the brands listed below.

  • Perrigo Company – Basic Care
  • Perrigo Company – Basic Care
  • Good Sense
  • GlaxoSmithKline
  • Hyland’s, Inc
  • Hyland’s, Inc
  • Perrigo Company – Basic Care

    Best nighttime cold medicines – Buyer’s Guide 2021

    There are some things you should consider when buying a nighttime cold medicines. We spent 22 hours researching the most important things you should consider when buying a nighttime cold medicines. So should we start with the list of things you should consider?

    1. Budget and price matching

    Make a list of the things you want in your nighttime cold medicines and the price you are willing to pay for it. So try to look for a product in that price range and choose the one that appeals to you the most. One tip we would like to give you is: don’t settle for a cheaper product if it doesn’t even have a function you need.

    Most nighttime cold mediciness fall within the price range of $ 4.99 to $ 7.89. Therefore, if budget is not a problem and you want the best product for your needs, we advise you to choose the Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz.
    If you want something medium range, choose Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box. If you have a very low budget, you can choose the one that is the Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

    2. Does it have all the features you need?

    Most importantly, the nighttime cold medicines you are purchasing should have all the features you are looking for. In case you don’t even have one, don’t buy! We are saying this because you will not be able to use it for that purpose. If you are a person without budget problems, I would suggest you to choose the best model which is Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

    3. The brand

    Buying the nighttime cold medicines from a reputable brand can actually make sense. Not only will it be better than others in terms of “build quality”, but it will also have some extra features, better customer support. Famous brands have multiple service centers across the country, so if you have any problems you can simply take your nighttime cold medicines to one of their service centers.

    4. Warranty Matters!

    When you buy a nighttime cold medicines from a well-known brand, you will get a guarantee. Low-cost products also come with warranties, but the claim process could be tougher. That’s why I always suggest you buy the product from a reputed brand and the one that comes under warranty. It will save you from repair costs in the future. On average, around 21% of people end up paying 40% of the product price for the service! You can save on service costs if the product is under warranty!

    5. Check out our website

    On our website we have experts in all categories and no matter what the product is, we have a better review or list about it. The products on our list are based on expert picks, advice and hours of research. That’s why when you buy something that’s listed on our best list, you won’t regret it. However, there is a possibility that we may not have covered the product you might be interested in, but if you come across something like this, please let us know via comments or contact us.

    FAQs

    What is the best nighttime cold medicines?

    The best nighttime cold medicines is the one that has all the features that meet your needs. I think the best is Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz

    Are there any good deals on nighttime cold medicines?

    In the offline market, you won’t find many offers. However, I have chosen the best dual visor jet helmet and have added links to Amazon which has deals and deals running on a regular basis.

    What is the cheapest nighttime cold medicines?

    Although most of the cheaper dual visor jet helmets do not have many features, but if you are looking for the best one at a low cost, my best bet would be on Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

    Where can I buy the nighttime cold medicines?

    There are several places where you can buy it, but in my opinion, when it comes to the online marketplace, I wouldn’t recommend anything other than Amazon. It’s because their service is great!

    Why should you trust our website?

    We have been in the review business for more than 15 years and our motive is to help people buy the top rated products at the best price. We went through 22 to help you find the best nighttime cold medicines

    The verdict

    We hope you liked the nighttime cold mediciness that we have listed in our best list. If it was helpful, bookmark our site and share it with people you know whenever they intend to buy something.

    To conclude this guide,

  • If you are looking for the best nighttime cold medicines: you should consider the idea of Amazon Basic Care Nighttime Cold and Flu Relief, Pain Reliever, Night Time Cherry, 12 Fl.Oz
  • If you want the one that has similar characteristics to the best, then you should consider Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Reducer, Cough Suppressant Antihistamine, 48 Count
  • If you want a nighttime cold medicines that is “value for money”, choose GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid
  • If you want the cheapest nighttime cold medicines, then Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count should be the best for your needs!
  • Updated: August 22, 2021 — 8:18 pm